# SDR 96FDEA01155

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 655720416
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0307 AND 015, NR 2 CARGO DOOR SECOND TRANSVERSE BEAM FROM BOTTOM OF DOOR I/B L-ANGLE IS CORRODED.  *S/D*  REMOVED TRANSVERSE BEAM, FABRICATED NEW AND INSTALLED IAW FEDEX DRAWING 65-57204.
